# SDR UPS05145532

- Difficulty date: September 28, 2005
- Submitted: September 30, 2005
- Operation: Air carrier
- Aircraft: N154UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0840
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WALL MOUNTED EMERGENCY LIGHT ABOVE MIRROR INOP, IN LAVATORY.  RELAMPED WITH SERVICEABLE LAMP IAW A-300-600 AMM 33-51-21-4.  OPS CHECK NORMAL.
